# SDR DHL2004873004

- Difficulty date: April 23, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD (R1) HAS A 6 INCHES CRACK IN THE LOWER LT CORNER. CRACK IS IN OUTER PANE. CRACK DOES NOT OBSTRUCT VIEW.  R & R RT WINDSHIELD IAW M/M 56-10-2. WINDSHIELD HEAT TESTED OK.
